# SDR VNAA0807007

- Difficulty date: July 14, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 9,346 hours, 9,606 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A LT HAND STATIC HEAT CAS MSG AND ELECTED TO RETURN TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE RE-SET THE SYSTEM AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
